# SDR 99ZZZX1928

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40599
- Make and model: Piper PA-23-250
- Aircraft serial: 277405345
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 752726
- Condition: Leaking
- Location: Mlg
- Component: 3503002
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR HANDLE WAS SELECTED DOWN, PILOT DID NOT GET GREEN LIGHT.  CYCLED GEAR SEVERAL TIMES, UNABLE TO GET GREEN LIGHT.  TRIED TO HAND PUMP GEAR DOWN WITH SAME RESULTS.  THEN TRIED IT WHILE DOING NEGATIVE 'G'S', THEN NOSE LOCKED DOWN WITH GREEN LIGHT.  FOUND LEFT MAIN GEAR RETRACT CYLINDER WITH A BLOWN SEAL.  LEAKING BAD WHEN PRESSURE PUT ON IT.  ALL OF THE SYSTEM PRESSURE WENT TO THE BAD ACTUATOR.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
